RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyanova, El'vira Nikolaevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:206
Abstract pages:394
Full texts:169
References:52
E-mail:

http://www.mathnet.ru/eng/person20547
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. E. N. Belyanova, I. V. Bludova, “On the Homeomorphism of Continuous Mappings”, Mat. Zametki, 94:2 (2013),  183–189  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 185–190  isi  elib  scopus
2007
2. E. N. Belyanova, “On the remainders of compactifications of mappings”, Izv. RAN. Ser. Mat., 71:3 (2007),  5–14  mathnet  mathscinet  zmath  elib; Izv. Math., 71:3 (2007), 441–448  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020